Zur Funktionentheorie der Wellengleichung.

Peter Henrici

Commentarii mathematici Helvetici (1953)

  • Volume: 27, page 235-293
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Henrici, Peter. "Zur Funktionentheorie der Wellengleichung.." Commentarii mathematici Helvetici 27 (1953): 235-293. <http://eudml.org/doc/139065>.

author = {Henrici, Peter},
journal = {Commentarii mathematici Helvetici},
keywords = {partial differential equations},
pages = {235-293},
title = {Zur Funktionentheorie der Wellengleichung.},
url = {http://eudml.org/doc/139065},
volume = {27},
year = {1953},

AU - Henrici, Peter
TI - Zur Funktionentheorie der Wellengleichung.
JO - Commentarii mathematici Helvetici
PY - 1953
VL - 27
SP - 235
EP - 293
KW - partial differential equations
UR - http://eudml.org/doc/139065
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.